Couldn't find what you looking for?

TRY OUR SEARCH!

I'm 26 and have had two children. I am 4 days into the 7 days' worth of inactive pills in my pack of Gracial. This is my first pack of Gracial, having changed from Marvelon on my Gynaecologist's advice, due to severe mood swings. My Gynae's instructions were to switch to the new pill just as if it were a new package of my usual pill, which I have done. I did ask her whether I would need to use an alternative form of birth control upon switching to the new pill, to which she responded that I would not.
About a week ago, after a late night and a bit much to drink, I vomited about 30 minutes after taking my pill for that day. I have treated this as a missed pill and used alternative birth control since, as well as continuing to take my pill as normal in the mornings. I very much doubt that I could have fallen pregnant as a result of this - it would be too early to tell yet, anyway.
However, I am a little concerned that my period has not started yet, with only 3 inactive pills to go. I noticed some chalky, dark brown discharge (a very small amount) today.
My breasts (usually non-existant) are quite round lately, and I have felt nauseous at various times for a couple of weeks now. I am also feeling tired all the time.
I don't want to get myself all worked up unnecessarily, but have been wondering whether I might be pregnant, in which case I am concerned that, having continued with the pill as normal this whole month, there may be a problem with the pregnancy?

Loading...

It is normal for someone women to start their period 3-4 days into a placebo week =) This is considered one of the advantages of birth control pills, that it shortens and lightens your periods. I realise that this shorter lighter period can be distressful, but some BRANDS and types of pills actually will make a period lighter..

Birth control pills are not known to affect a pregnancy negatively, as some women have become pregnant on pills and have had healthy babies =)

IF it would make you feel better, a pregnancy test would be accurate right now=)
Reply

Loading...

I took a pregnancy test this morning - it showed a negative result.
I did re-read the package insert of my bc pill, and discovered that I have not taken the pills according to the instructions after all.
The negative pregnancy test, however, combined with the new understanding of the instructions for taking the pill indicate that my period is not late after all and should be starting within the next few days. I gather, then, that the discharge is indicative of the imminent period.
Many thanks for your time all the same.
Reply

Loading...

Okay. So it turns out that I was supposed to START with the blue pills (lower dose), finish with the white ones (higher dose) and then wait seven days before starting the next packet of pills...
I started with the white ones, finished with the blue ones (during which time I had the discharge mentioned in my first post above) and I am now on day 4 of the 7 no-pill days. Still no sign of my period, odd bouts of nausea, general tiredness, mild cramping, etc. And theres still the discharge (very small amounts, lighter in colour now, odourless and snot-like in consistency). The dark brown discharge I mentioned before lasted only a day. Since then, I've had the lighter, more mucousy discharge only once or twice, every other day or so. I realize that all of this might simply be the effects of the new pill, but I'm due to start a new packet of pills in 3 days' time, and I really don't want to do this if I'm pregnant.
What do you think?
Is it possible the discharge is actually my period?
Reply

Loading...